MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number LA6JL35
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
The launcher guide catheter was removed from packaging.The instructions for use were not adhered to.No damage was noted to the packaging.The device was inspected and prepped with no issues noted.No resistance was encountered advancing the device, excessive force was not applied during insertion/ delivery.It is reported that the product was used past its use by date.No injury caused to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6622133
Report Number1220452-2017-00054
Device Sequence Number95461
Product Code DQY
UDI-Device Identifier00613994818157
UDI-Public00613994818157
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K021256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue NumberLA6JL35
Device Lot Number0007486791
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer05/10/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1